advertisement
Question
Posted by: lyn | 2008/01/14

blood pressure

My blood pressure is 97/66. what does this mean?
I sit at a computer most days and my legs ache as i dont seem to have enough blood flow to my legs. What do you recommend I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear lyn
Your blood pressure is a bit low, but this normally is not dangerous, can cause dizziness when you get up quickly and a feeling of tiredness. If you have reduced blood flow through the legs it may help to take 1/2 Disprin per day and wear "flight socks" to assist bloodflow . You should be able to find at any pharmacy.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement